[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: HELP! lots of highs-what happened with my pump

I recently wrote about how I was having problems with highs and hadn't
been doing anything differently. Well the strangest thing happened to me
earler today. I've been pumping for about 14 months and so far haven't
had any problems with my pump, but I had a E21 error, which I had no idea
what it was. It said no power, so I replaced the battery.  Then it wanted
me to rewind, which I did.  I called Minimed help line to tell them about
this and while I was doing that, I got a Reprogram message.  The guy I
talked to said they needed to send out a replacement pump, I think I
understood him to say there was a problem with the software when it had
that error.  He was very nice and I had no problems with Minimed.  Now
I'm just wondering if maybe something was happening beforehand and that's
why I was having highs? It never did get so high that I had ketones and I
know I was getting insulin because it would finally go back down. But
seeing as how I never h! ad that problem, I was starting to get worried
that I was doing something wrong.  Now I wonder if maybe my pump was
slowly starting to malfunction somehow?  Any ideas?


Get MSN 8 and help protect your children with advanced parental controls.
for HELP or to subscribe/unsubscribe, contact: